# SDR 2007UALA01556

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 58,698 hours, 34,481 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FWD BULKHEAD HAS CRACKED STIFFENER JUST FWD OF AILERON BELLCRANK SHAFT.  MAJOR REPAIR:  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER MM57-12-96, REPAIR NUMBER 3.
